# SDR C2XA03SH412

- Difficulty date: October 25, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N11539
- Make and model: Emb EMB-145LR
- Aircraft serial: 145536
- Aircraft time: 4,317 hours, 3,368 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14522459003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE CENTER RAMP ANGLE WAS FOUND TO BE CORRODED AT FR 20.  MAINTENANCE REMOVED AND REPLACED AFFECTED RAMP ANGLE IAW EMB 145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
